How long is the withdrawal period for Trazadone if I only took it for 3 days?
I only took Trazadone for 3 days for insomnia. First day 50mg, second day 100mg., third day 150mg. due to my severe insomnia as I am going through hormonal change. After the third day I quit cold turkey because my heart palpitation was so bad.
It has been 4 days I am off Trazadone , but I am still having insomnia and feeling very nervous and anxious.
If anyone knows, please help.
After only three days you should not have any problems that are related to the Trazadone. It has long since been eliminated from your body. Only after LONG TERM use would you need to be concerned.
I suggest you revisit your doctor and disuss this in more depth. There are many less potent drugs out there for insomnia. If insomnia is your ONLY issue, before going the pharmaceutical route, why not talk to your local health food expert and see if a natural remedy might not work? It certainly will not hurt.
You say you are feeling "nervous and anxious," is this due to lack of sleep, concern about the Trazadone, or do you feel there are other issues involved?
Two questions I'd ask my doctor if insomnia WAS my only problem: "Why put me on an anti-depressant for insomnia and especially one which has known side effects of stimulation and insomnia?"
No doubt those partiular side effects would go away in time, but it still seems like an anti-depressant is overkill for insomnia.
Which is, of course, my humble and non-medical opinion.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST